# SDR 96ZZZX892

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Part number: 2431600000
- Condition: Dirty
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4014 - LEFT MLG WOULD NOT LOCK IN THE 'UP' POSITION WHEN GEAR WAS RETRACTED AFTER TAKEOFF.  AIRCRAFT RETURNED TO THE FIELD, LANDED WITHOUT FURTHER INCIDENT.  PIT MX CLEANED AND LUBRICATED THE MLG 'UP' LOCK ROLLERS IAW MM 32-00-00 AND STD MX PRACTICES.  AIRCRAFT RETURNED TO SERVICE.  (X)
